Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | J | N | P | S | V
Number of items: 25.


Adler, W and Brenning, A and Potapov, S and Schmid, M and Lausen, B (2011) 'Ensemble classification of paired data.' Computational Statistics & Data Analysis, 55 (5). pp. 1933-1941. ISSN 0167-9473

Adler, W and Potapov, S and Lausen, B (2011) 'Classification of repeated measurements data using tree-based ensemble methods.' Computational Statistics, 26 (2). pp. 355-369. ISSN 0943-4062


Boakes, Daniel E and Codling, Edward A and Thorn, Graeme J and Steinke, Michael (2011) 'Analysis and modelling of swimming behaviour in Oxyrrhis marina.' Journal of Plankton Research, 33 (4). pp. 641-649. ISSN 0142-7873


Caister, NC and Govinder, KS and O'Hara, JG (2011) 'Optimal system of Lie group invariant solutions for the Asian option PDE.' Mathematical Methods in the Applied Sciences, 34 (11). pp. 1353-1365. ISSN 0170-4214

Caister, NC and Govinder, KS and O’Hara, JG (2011) 'Solving a nonlinear pde that prices real options using utility based pricing methods.' Nonlinear Analysis: Real World Applications, 12 (4). pp. 2408-2415. ISSN 1468-1218

Codling, Edward A and Plank, Michael J (2011) 'Turn designation, sampling rate and the misidentification of power laws in movement path data using maximum likelihood estimates.' Theoretical Ecology, 4 (3). pp. 397-406. ISSN 1874-1738


Dai, Hongsheng (2011) 'Exact Monte Carlo simulation for fork-join networks.' Advances in Applied Probability, 43 (2). pp. 484-503. ISSN 0001-8678


Farooq, Muhammad and Salhi, Abdellah (2011) 'IMPROVING THE SOLVABILITY OF ILL-CONDITIONED SYSTEMS OF LINEAR EQUATIONS BY REDUCING THE CONDITION NUMBER OF THEIR MATRICES.' Journal of the Korean Mathematical Society, 48 (5). pp. 939-952. ISSN 0304-9914


Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces.' Theoretical and Mathematical Physics, 167 (3). pp. 740-750. ISSN 0040-5779

Gerdjikov, Vladimir S (2011) 'Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces.' Symmetry, Integrability and Geometry: Methods and Applications, 7. 48-. ISSN 1815-0659

Grothey, Andreas and Yang, Xinan (2011) 'Top-percentile traffic routing problem by dynamic programming.' Optimization and Engineering, 12 (4). pp. 631-655. ISSN 1389-4420


HIGGINS, PETER M (2011) 'THE LENGTH OF SHORT WORDS IN UNAVOIDABLE SETS.' International Journal of Algebra and Computation, 21 (06). pp. 951-960. ISSN 0218-1967


Juhasz, Z and Vernitski, A (2011) 'Filters in (Quasiordered) Semigroups and Lattices of Filters.' Communications in Algebra, 39 (11). pp. 4319-4335. ISSN 0092-7872

Juhász, Zsófia and Vernitski, Alexei (2011) 'Using filters to describe congruences and band congruences of semigroups.' Semigroup Forum, 83 (2). pp. 320-334. ISSN 0037-1912


Narushima, Yasushi and Yabe, Hiroshi and Ford, John A (2011) 'A Three-Term Conjugate Gradient Method with Sufficient Descent Property for Unconstrained Optimization.' SIAM Journal on Optimization, 21 (1). pp. 212-230. ISSN 1052-6234


Perperoglou, Aris (2011) 'Fitting survival data with penalized Poisson regression.' Statistical Methods & Applications, 20 (4). pp. 451-462. ISSN 1618-2510

Pillay, E and O’Hara, JG (2011) 'FFT based option pricing under a mean reverting process with stochastic volatility and jumps.' Journal of Computational and Applied Mathematics, 235 (12). pp. 3378-3384. ISSN 0377-0427

Plank, MJ and Codling, EA (2011) 'Sampling rate and misidentification of Lévy and non-Lévy movement paths: reply.' Ecology, 92 (8). pp. 1701-1702. ISSN 0012-9658


Salhi, A and Fraga, ES (2011) Nature-Inspired Optimisation Approaches and the New Plant Propagation Algorithm. In: Proceedings of the The International Conference on Numerical Analysis and Optimization (ICeMATH ?11), ? - ?, Yogyakarta, Indonesia.

Samuels, TL and Willers, JW and Uncles, DR and Monteiro, R and Halloran, C and Dai, H (2011) 'In vitro suppression of drug-induced methaemoglobin formation by Intralipid� in whole human blood: observations relevant to the ?lipid sink theory?' Anaesthesia, 67 (1). pp. 23-32. ISSN 0003-2409

Santana, S and Lausen, B and Bujnowska-Fedak, M and Chronaki, CE and Prokosch, H and Wynn, R (2011) 'Informed citizen and empowered citizen in health: results from an European survey.' BMC Family Practice, 12 (20). 20-. ISSN 1471-2296

Sinkala, W and Leach, PGL and O'Hara, JG (2011) 'Embedding the Vasicek model into the Cox-Ingersoll-Ross model.' Mathematical Methods in the Applied Sciences, 34 (2). pp. 152-159. ISSN 0170-4214

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) 'Algebraic solution of the Stein–Stein model for stochastic volatility.' Communications in Nonlinear Science and Numerical Simulation, 16 (4). pp. 1752-1759. ISSN 1007-5704

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) 'Symmetry analysis of a model of stochastic volatility with time-dependent parameters.' Journal of Computational and Applied Mathematics, 235 (14). pp. 4158-4164. ISSN 0377-0427


Vrontos, Ioannis D and Meligkotsidou, Loukia and Vrontos, Spyridon D (2011) 'Performance evaluation of mutual fund investments: The impact of non-normality and time-varying volatility.' Journal of Asset Management, 12 (4). pp. 292-307. ISSN 1470-8272

This list was generated on Tue Aug 16 08:15:14 2022 BST.